# SDR IPXA2018100534704

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 84,114 hours, 15,385 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING TEST CONTINUOUSLY ON.   R & R THE APU CONTROL PANEL IAW AMM 49-04-01-000-801, AND 49-04-01-400-801. OPS TESTED IAW 49-10-00-700-801, OPS NORMAL.
